Autoregressive models with short-tailed symmetric distributions

Akkaya, Ayşen
Tiku, Moti L.
Symmetric short-tailed distributions do indeed occur in practice but have not received much attention particularly in the context of autoregression. We consider a family of such distributions and derive the modified maximum likelihood estimators of the parameters. We show that the estimators are efficient and robust. We develop hypothesis-testing procedures.
Citation Formats
A. Akkaya and M. L. Tiku, “Autoregressive models with short-tailed symmetric distributions,” STATISTICS, vol. 42, no. 3, pp. 207–221, 2008, Accessed: 00, 2020. [Online]. Available: